• Hello, please REGISTER and become a member of our community! You will then be able to start threads, post comments and send messages to other members. Thanks!

Red, slightly hard spot at HGH injection site

CallMeJ

Registered Member
Joined
Jun 3, 2013
Messages
23
Reaction score
2
Points
3
Get Shredded!
I have been running eurotropin HGH at 2IU/day for about 2 weeks now. The past few days I have been waking up with about a quarter sized red spot that itches at the injection sites. No pain or anything like that and it goes away in about a day or two. I have read conflicting reports about what could be the cause. Anyone have any ideas? Is this normal? Should I be worried about the quality of the GH? Any help is appreciated!
 

GYMnTONIC

Super Moderator
Staff member
Administrator
Joined
Jul 10, 2014
Messages
13,251
Reaction score
18,619
Points
113
Super common.

I have seen that from certain brands of HGH and I have seen that from people using Expired BAC water to mix with it.

The good thing is it is mild compared to if you shot expired BAC water IM.

Recall the National "Standard" for BAC water expiring ONCE OPENED and mixed is 28 days United States Pharmacopeia.
 

CallMeJ

Registered Member
Joined
Jun 3, 2013
Messages
23
Reaction score
2
Points
3
Super common.

I have seen that from certain brands of HGH and I have seen that from people using Expired BAC water to mix with it.

The good thing is it is mild compared to if you shot expired BAC water IM.

Recall the National "Standard" for BAC water expiring ONCE OPENED and mixed is 28 days United States Pharmacopeia.

Thank you for your reply. The water I am using was only opened about 14 days ago so it shouldn't be expired. Hopefully the red itchiness subsides by itself.
 

GYMnTONIC

Super Moderator
Staff member
Administrator
Joined
Jul 10, 2014
Messages
13,251
Reaction score
18,619
Points
113
Thank you for your reply. The water I am using was only opened about 14 days ago so it shouldn't be expired. Hopefully the red itchiness subsides by itself.

Lets see what other answers you get here.

What I would suggest is use a new bottle of the hgh, mix it and immediately shoot it subQ in a diff location

Watch and see what happens with that. You are cleaning the area sterile prior to injection too right???

I saw with the Blue Top Generics in the past, that many of my clients were having this issue based on just that version of HGH.

I have had it happen to me and it's not fun and the welts can last days.
 

CallMeJ

Registered Member
Joined
Jun 3, 2013
Messages
23
Reaction score
2
Points
3
Lets see what other answers you get here.

What I would suggest is use a new bottle of the hgh, mix it and immediately shoot it subQ in a diff location

Watch and see what happens with that. You are cleaning the area sterile prior to injection too right???

I saw with the Blue Top Generics in the past, that many of my clients were having this issue based on just that version of HGH.

I have had it happen to me and it's not fun and the welts can last days.
I have only injected in my stomach area for subQ. I will have to watch a video to see how to do it and where to do it. Yes, I sterilize the area prior to injection.

Should I consider maybe a pharma grade next time?
 

latteguy73

Registered User
Registered Member
Joined
Nov 24, 2014
Messages
271
Reaction score
112
Points
43
Bro, I had the same issue like in May ( my thread is somewhere on here). Everyone of my HGH inject site turned red and a slight raised bump like a mosquito bite. I used a different brand and also changed out sterile water brand. Still the same. My previous experience with HGH didn't have this. However, some of the bumps when a week in a week and some in two. Nothing concerning happened and the HGH worked like a charm. This shit happens for whatever reason. Oh, and I was sterile too..use new slinpin, pads, etc.
 
Top